# SDR RAIA990541

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741018
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7466 - STL - RIGHT ENGINE RPM DROPPED TO 97 PERCENT.  MAINTENANCE REPLACED PROP GOVERNOR ON RIGHT ENGINE.  (M)
